# SDR FDEA202305010792

- Difficulty date: May 1, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 95,225 hours, 22,497 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - STATION 1621, X = - 107.25 SEAT TRACK ASSEMBLY FOUND WITH CORROSION.
